# SDR ABXA20160803114

- Difficulty date: August 3, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 65,350 hours, 47,887 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: AR47015
- Part serial: 0830
- Condition: Failed
- Location: Cockpit Door
- Part time: 854 hours, 412 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR LOCK CIRCUIT BREAKER TRIPPED.  THERE WAS A BURNING ODOR IN THE VICINITY OF THE FLIGHT DECK DOOR. THE FLIGHT DECK DOOR LOCK WAS REPLACED. THE CAUSE OF THE ODOR WAS NOT FOUND.
